Indigestion

Patient: I had a bypass surgery nine months back and am taking Nebicard 2.5, Novastat 10 (Rosuvastatin) and Ecospirin.My stool has started emanating a very bad smeel since the last few months. Earlier, my stool was odorless. Could this be a sign of something ?

 

 

Doctor: Depending on the type of gastric bypass, foul-smelling stool may be a symptom of improper digestion and absorption of fo od. You should return to your surgeon and explain your symptoms in detail so that he/she may diagnose the problem and advise you accordingly. For one gastric bypass procedure in particular, weight loss is achieved by causing improper absorption of fat. When fat spills into the stool it may become foul-smelling. If you underwent such a procedure then the foul-smelling stool may be a side effect with which you will have to cope.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment